| Catalog Number |
8065797002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Decreased (4468)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A study reported that an ophthalmic gas was used in the procedure and patients experienced hypotony post operatively.No further information expected due to the unlikelihood of obtaining details.
Additional Manufacturer Narrative
The review of information from the manufacturer was not provided to date.No further information was able to be obtained from this customer.With no additional, related information provided, the reported event was not able to be confirmed.Based upon information provided, the root cause cannot be determined conclusively.The manufacturer internal reference number is:(b)(4).